Generalized Derivations Acting on Multilinear Polynomials in Prime Rings and Banach Algebras
Articles > Article · 2015
Authors: Basudeb Dhara, Nurcan ARGAÇ
COMMUNICATIONS IN MATHEMATICS AND STATISTICS, Journal Indexed in SCI Expanded, International, 2015, vol 4, pp 39-54
DOI: 10.1007/s40304-015-0073-y
Summary
Let R be a prime ring of characteristic different from 2 with Utumi quotient ring U and extended centroid C, F and G, the two nonzero generalized derivations of R, I an ideal of R and f(x(1),..., x(n)) a multilinear polynomial over C which is not central valued on R. If